# SDR CA970618003

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 2213 · Flight Controller
- Part: Controller
- Part number: 7003975901
- Condition: Failed
- Location: Autopilot
- Part time: 18,889 hours
- Component: Honeywell
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AUTOPILOT HAD UNCOMMANDED 10 TO 15 DEGREE PITCH DOWN WHILE IN LEVEL FLIGHT AT 3000 FEET ON THE LOCALIZER BELOW THE GLIDE SLOPE. FLIGHT GUIDANCE CONTROLLER REPLACED.
